# SDR DALA2016120509581

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN RT CREASE BEAM BS 328 - 344 CORRODED.   MAINTENANCE INSTALLED A NEW CREASE BEAM IAW DRAWING 141A8310 REV D, SRM 53-10-15 51-10-02, AND 51-40-02.
